A case report of Grover’s disease from immunotherapy-a skin toxicity induced by inhibition of CTLA-4 but not PD-1
Year: 2016
Type: article
Study design: Case Report
Abstract: BACKGROUND: Immune related adverse events (irAEs) are common side effects of checkpoint inhibitory (CPI) therapies targeting CTLA-4 and PD-1/PD-L1. Grover's disease is an uncommon dermatologic condition with unclear pathogenesis previously reported as an irAE with ipilimumab. CASE PRESENTATION: We report an additional case of ipilimumab-induced Grover's disease. Interestingly, this dermatologic side effect did not appear with use of anti-PD-1 therapy in our patient. Immune analysis was performed and suggests a possible role of Th2 cells in its patholgenesis. CONCLUSION: This case suggests that Grover's disease is an irAE induced by Ipilimumab. Our immune analysis suggests that Th2 cells may be pathogenic mediators which warrants further study.
Institution: The University of Texas MD Anderson Cancer Center
Language: English
Subfield: Oncology
Field: Medicine
Domain: Health Sciences
Open Access status: gold
Estimated APC paid: $2,490
OpenAlex ID: W2517425133
